Siadh

/Tag:Siadh

HM2018 Abstract Number: 622

HOW PILLS CAN BREAK YOUR HEART

Case Presentation: A sixty-eight year-old woman presented with two days of confusion and lethargy following two weeks of worsening abdominal pain, nausea and emesis. Medical history was significant for chronic pain, depression, hypertension, and a [...]

By | 2018-03-19T13:23:57+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on HOW PILLS CAN BREAK YOUR HEART

HM2018 Abstract Number: 608

CARDIAC TAMPONADE AS A CAUSE FOR HYPONATREMIA IN PATIENTS WITH ACTIVE MALIGNANCY

Case Presentation: This is the case of a 57-year-old lady with rapidly progressive stage IV pulmonary adenocarcinoma who presented two months after diagnosis with findings of significant hyponatremia. Upon admission, she was afebrile, hypotensive and [...]

By | 2018-03-19T13:12:28+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on CARDIAC TAMPONADE AS A CAUSE FOR HYPONATREMIA IN PATIENTS WITH ACTIVE MALIGNANCY

HM2016 Abstract Number: 865

A Case of Amyloidosis Presenting with Refractory Syncope

Case Presentation: A 48-year-old previously healthy black man presented with lightheadedness, painful bilateral neck swelling and 40-pound weight loss over two months, along with multiple fainting spells. On exam, he had severe orthostatic hypotension and [...]

By | 2016-02-01T08:00:34+00:00 February 1st, 2016|Adult, Clinical Vignettes Abstracts|Comments Off on A Case of Amyloidosis Presenting with Refractory Syncope